# SDR FDEA202103110619

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,686 hours, 19,653 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B471AAM8
- Part serial: 477
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM KMEM ECAM DISPLAYED PITCH TRIM 2  FAULT, ATS LEVER TRIPPED , F/O LOST HIS FD.  PERFORMED ECAM PROC AND COULD NOT RESET PITCH  TRIM NR 2 ( NR1 PITCH TRIM ALREADY DEFERRED) OR ATS  LEVER. PERFORMED QRH PROC. DECLARED EMERGENCY AND  RETURNED TO KMEM.  LAST FLIGHT LEG FOUND 3 SEPARATE FAULTS, ALL WITH NOSE GEAR RELAY AS PRIMARY SUSPECTED FAULT. PER TSM ASM 22-20-00, THE FAC, FCC, AND TCC ALL HARE THE NOSE GEAR DISCRETE FROM THIS RELAY. THIS   WOULD EXPLAIN THE PITCH TRIM 2 FAULT, THE ATS LEVER TRIPPING, AND THE LOSS OF F/D. REMOVED AND REPLACED 96GB (NR 2 NOSE GEAR RELAY). REF: AWM 32-62-08 AND TSM 22-22-00.  PERFORMED AFS/LAND TEST REF AMM 22-40-00-05. ALL CHECKS INCLUDING FLIGHT DIRECTOR, PITCH TRIM, AND AUTOTHROTTLE WERE GOOD.
